# SDR CALA0500376

- Difficulty date: September 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 55,760 hours, 29,254 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: UNK
- Condition: Burned
- Location: Rh Aft W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SHUT-OFF VALVE WIRES & O/B LANDING LIGHT WIRES FOUND BURNED IN JUNCTION BOX NEAR D5164J (LANDING LIGHT DISCONNECT) AT RT SIDE AFT WHEEL WELL.  SMOKE & COKING RESIDUE ON INSIDE SURFACE OF JUNCTION BOX COVER PLATE.  ALL 3 LANDING LIGHT WIRES APPEARED TO HAVE INSULATION BURNED AS DID 2 FUEL SHUT-OFF VALVE WIRES. THIS WIRING IS I/B OF SPLICE THAT IS SPLICED TO W804 WIRE BUNDLE & NOT IN W804 WIRE BUNDLE.  WIRES WERE REMOVED & REPLACED WITH NEW WIRING IAW WDM 28-21-08 AND 33-42-01.  IN ADDITION, NR 2 ENGINE FUEL SHUT-OFF VALVE AND P5-2 PANEL WERE FOUND FAULTY.  THE VALVE AND PANEL WERE REMOVED AND REPLACED IAW MM 28-22-11 AND 28-22-43.  OPERATIONAL CHECKS OF THE VALVE, PANEL, AND LANDING LIGHT WERE GOOD.
